# SDR YENA201804130174

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 25,433 hours, 8,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2636, STI-JFK. DURING WEEKLY CHECK OF EMERGENCY LIGHTS FOUND AFT EMERGENCY LIGHT ON OVERHEAD PANEL INOP ROW 25. R&R OF EMERGENCY LIGHT AT ROW 25 OVERHEAD PANEL. REF AMM 33-51-11. OPS CHK OK.
